Last week I started Zoloft, but I went off of it after two days because I was having severe abdominal cramping and bloating, with loads of gas. I was also having crazy manic episodes but that's beside the point. I was ovulating at the time of the cramps, but it was all upper. Some days it was lower too, but those just felt like menstrual cramps. I've been bloated almost everyday since then. My bowel movements have been normal, I haven't felt any nausea. I'm just wondering what these pains can be. Is it just gas or what? I try to eat plenty of fruits and vegetables and grains to keep everything in order and moving. My mom also had severe upper abdominal cramping last night too. What could this be?!
So funny as my daughter having similar issues and her names Haley too.
Anyway, all of the psych meds can cause stomach issues. They can cause constipation which can be painful but also just bloating, gas.
Also, have you ever been tested for allergies? Could it be possible you are allergic to milk, eggs or other things? I went through tons of testing after having so many stomach and bowel issues into adulthood. Finally gave up finding the issue til one day I went to allergy doctor for constant sinus pressure.
I had an arm needle test for allergens on me and one of substances was milk. It turned bright red! All of my life I've suffered bad stomach issues, even as a baby. Then I had kids and 2 of them were allergic to milk right away. So, get tested because it could change your life!
Hope you find out the issue. Have you had gall bladder looked at?
Actually, I did think I was allergic to dairy a few months ago when I was having extremely bad stomach pains and I was pooping around 6 times a day (sorry for so much detail) haha. But it subsided after a few days with a bland diet. I found out it was because I stopped taking Prilosec. I started it a few months before and I was taking it everyday (I know, that's not recommended), and I stopped it without weening myself off, so I think it messed everything up. I do only drink milk with cereal, and I don't even drink the extra milk, and I have no problems, so it's not dairy.
I think it's IBS. Last week, it felt like my intestines were having these spasms. I don't know why either, like I said, I eat really healthy. It didn't feel like a sharp stabbing pain, but a throbbing dull aching kind of pain, you know? IBS does run through my family, and I've had months of severe anxiety and depression, so I think I ruined everything with stress.
It has been hurting a lot less especially today. These past few days it's all felt like intestinal pains, instead of like in my rib cage. My mom's in the medical field, and is dating a surgeon, and they both say it's most likely gas. I am going to the doctor on Wednesday though just to follow up on my tests (My doctor took my blood a couple weeks ago to see if I have hormonal issues causing my depression and anxiety and other health issues), and I'll mention the pains to her. :) I honestly think it's all stress related. Since February I've been extremely depressed and stressed, it's a long story, but I'm doing a lot better now. I think now that my mental state is good, my physical isn't feeling so great. I think I'm actually noticing my physical issues because I'm not constantly worrying about being sad and angry, you know? I know I'll get through this and get better. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.